Showing 1-25 of 624 results

Nasal Decongestant Safe For High Blood Pressure Shopping Deals on 18.08.2019 at TOPPIDUS

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. "...

    • ASIN: B019DL5KCO
    • Brand: Coricidin Hbp
    • UPC: 041100811387

  • Cough & Cold HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6) *Compare to the same active ingredients found in Coricidin® HBP & Save*


    • ASIN: B00QKSQ6AO

  • Coricidin High Blood Pressure Maximum Strength Flu Medicine, 20 ct

    Pain Reliever-Fever Reducer/Acetaminophen, Antihistamine; Chlorpheniramine, Cough Suppressant/Dextromethorphan. Relieves: Body aches, pains and headaches; Fever; Cough; Runny nose. Decongestant-free cold and flu relief for people with high blood pressure. Made in Canada.

    • ASIN: B000YM88Q2
    • Brand: Coricidin
    • UPC: 041100801401

  • Sinus Relief Nasal Decongestant PHYTOFED-HF Natural Nasal Decongestant - 340 Total Tablets #3402

    Natural Nasal Decongestant You want relief from drainage, hacking coughing?! Then try this product! Send it back if it does not work, (see the special offer below) but I think you will be elated with the relief you get without the drugged out feeling. Thanks Unlike all to many over-the-counter pills, PHYTOFED-HF will not leave the user feeling drugged. Why? Because it contains no drugs. It is all natural. This is absolutely one of the best products on the market for sinus/nasal congestion relief. If you have sinus/nasal congestion, then do your...

    • ASIN: B00080B0I8
    • Brand: Wonder Laboratories

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan....

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Coricidin Hbp Maximum Strength Flu, 20 Count

    Provides maximum relief from: Fever, Runny Nose, Sneezing, Cough, Body Aches and Pains, Headache, Sore Throat, Comes in 10 Count and 20 Count tablet packs.

    • ASIN: B01M3Y9WNO
    • Brand: Coricidin
    • UPC: 041100574633

  • Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cold & Flu Tablets, 20 Count

    "According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cold & Flu tablets deliver fast relief for fever, cough, runny nose and body aches & pains. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales."...

    • ASIN: B0043X210M
    • Color: Multicolor
    • Brand: Coricidin Hbp
    • UPC: 885105516515

  • Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    Coricidin HBP Chest Congestion & Cough Liquid Soft Gels, 20 ct

    • ASIN: B002OTNVC4
    • Color: Multicolor
    • Brand: Coricidin
    • UPC: 041100807434

  • Coricidin HBP Nighttime Mult-Symptom Cold, 12 Fluid ounce bottles (Pack of 3), Cherry

    Coricidin HBP Nighttime Multi Symptom Cold Relief Liquid temporarily relieves common cold/flu symptoms: headache, sore throat, runny nose, minor aches and pains, cough die to minor throat and bronchial irritation, sneezing, fever. It is decongestant-free. Cold relief for people with high blood pressure....

    • ASIN: B0039NMFQM
    • Brand: Coricidin Hbp
    • UPC: 041100806680

  • Coricidin HBP Antihistamine Cough & Cold Suppressant Tablets for People with High Blood Pressure, 16-Count Boxes (Pack of 6)


    • ASIN: B00J2CCXQG

  • Coricidin HBP Nighttime Multi-Symptom Cold Liquid Cherry 12 oz

    Temporarily relieves common cold/flu symptoms Headache Sore Throat Runny Nose Minor Aches and Pains Cough due to minor and bronchia irritation sneezing fever

    • ASIN: B002OTP2NK
    • Brand: Coricidin
    • UPC: 041100808844

  • Coricidin HBP Cold & Flu Tablets, 20 ea (Pack of 2)

    For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 2 Retail Package

    • ASIN: B01IAIPQKM
    • Brand: Coricidin Hbp
    • UPC: 041100808103

  • Hyland's Homeopathic Defend Cold Plus Mucus, 4 Fluid Ounce

    Hyland's Defend Cold Plus Mucus Relief Liquid, Natural Cold Expectorant and Decongestant Medicine, 4 Ounces Temporarily relieves the symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion.NATURAL REMEDIES SINCE 1903 Hyland’s has been producing homeopathic medicines since 1903. Made with natural ingredients and made in the United States. Hyland’s products contain no artificial flavors, dyes or parabens. This product works to...

    • ASIN: B00NNR2SOS
    • Brand: Hyland's Homeopathic
    • UPC: 354973318311

  • Eucalyptus Essential Oil 10 ml 100% Pure Undiluted Therapeutic Grade for Aromatherapy Diffuser, Sinus Relief, Allergies, Cold and Flu, Cough, Nasal and Chest Congestion

    Botanical Name: Eucalyptus globules Plant Part: Woods and Leaves Extraction Method: Steam Distilled Origin: China Color: Clear to pale yellow liquid. Common Uses: Eucalyptus Globulus Essential Oil is fantastic on skin ailments such as burns, blisters, wounds, insect bites, lice and skin infections, as well as to combat the effects of colds and the flu. There is also a history of Eucalyptus essential oil being applied to sore muscles and joints. Consistency: Thin Note: Top Strength of Aroma: Strong Aromatic Scent: Eucalyptus Globulus Es...

    • ASIN: B00FAZ1HUW
    • Brand: Plant Guru
    • UPC: 028672716647

  • Coricidin HBP Chest Congestion & Cough Liqui-Gels 20 ea

    Coricidin HBP Chest Congestion & Cough Liqui-Gels is a Decongestant-Free Cold Symptom Relief for people with High Blood Pressure. Coricidin High Blood Pressure relieves chest congestion and cough. This controls cough fast!

    • ASIN: B00C7AOJO4
    • Brand: Coricidin Hbp
    • UPC: 041100807434

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions,

    • UPC: 633638320
    • Rating: 4.533

  • Advil Sinus Congestion & Pain (20 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Nasal Decongestant, Sinus Pressure


    • UPC: 45804749
    • Model: 019921
    • Color: Multicolor
    • Size: 20 ct20
    • Rating: 4.733

  • Children's Sudafed PE Nasal Decongestant, Berry Liquid, 4 fl. oz

     

    • UPC: 12167242
    • Model: 53704
    • Color: BrownNA
    • Size: 4
    • Rating: 4.463

  • Vicks Sinex Scent Free Nasal Decongestant Ultra Fine Mist 0.5 fl. oz. Box

    Vicks Sinex 12 Hour Sinus Decongestant Scent Free nasal spray provides temporary relief—up to 12 hours—for nasal congestion due to colds, hay fever, and upper respiratory

    • UPC: 52785147
    • Model: 2390002293
    • Size: 2323 oz
    • Rating: 4.763

  • Sudafed PE Maximum Strength Non-Drowsy Sinus Decongestant, 18 ct

    Sudafed PE Congestion Maximum Strength Sinus + Nasal Congestion Relief provides non-drowsy relief from both sinus congestion and pressure caused by colds or allergies. With phenylephrine HCl, a nasal decongestant, the product temporarily relieves sinus

    • UPC: 45809357
    • Model: 58118
    • Color: NAOther
    • Size: 18 ct18
    • Rating: 4.416

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy,

    • UPC: 405945597
    • Rating: 4.8

  • 4 Way Fast Acting Nasal Spray, Nasal Decongestant, 1 fl oz

    4 Way Fast Acting Nasal Spray acts fast to relieve nasal congestion and continues working for up to four hours. 4 Way acts fast to relieve nasal congestion, swollen nasal membranes, sinus congestion and pressure.

    • UPC: 39944497
    • Model: 44057078
    • Color: Multicolor
    • Rating: 4.083

  • Mucinex Sinus-Max Full Force Nasal Decongestant Spray, 0.75oz

    When you’re fighting sinus pressure and a stuffy nose, only Mucinex Sinus-Max Full Force Nasal Spray features a Concentrated Vapor Technology, which delivers an immediate sensation that lets you know it's working. And Mucinex Sinus-Max Full Force

    • UPC: 46230269
    • Model: Full Force
    • Color: Multicolor
    • Size: .75 oz.75
    • Rating: 4.667

  • (2 pack) Benzedrex Nasal Decongestant Inhaler

    Helps relieve sinus pressure and pain; Promotes nasal and sinus drainage; Temporarily relieves nasal congestion; Convenient and easy to use; Doctor

    • UPC: 471274011
    • Rating: 4.842

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds

    • UPC: 130735659
    • Model: 41100811233
    • Color: RedMulticolor, Red, White, BlackWhiteBlack
    • Size: 0.5oz (15mL)0
    • Rating: 4.49

  • Reasons Why Decongestants Are Dangerous

    Nasal Decongestant Safe For High Blood Pressure
    decongestants,video,dangerous,dangers,risks,side effects,bad for you,harmful,unhealthy,...

    Your over-the-counter cough and cold guide

    Nasal Decongestant Safe For High Blood Pressure
    Cough,Cold,CTMC Health Tip,Dr. Amy Hernandez,Medication,Over-the-counter,Medicine,Cold ...

    How To Use Nasal Spray | How To Use Nasal Spray Properly | Nasal Spray Technique (2018)

    Nasal Decongestant Safe For High Blood Pressure
    how to use nasal spray,how to use a nasal spray,how to use nasal spray properly,nasal s...